Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 58; Errata, volume 59


Journal: Trans. Amer. Math. Soc. 60 (1946), 550
DOI: https://doi.org/10.1090/S0002-9947-46-99960-6
Original Article: Trans. Amer. Math. Soc. 58 (1945), 295-347.
Original Article: Trans. Amer. Math. Soc. 59 (1946), 467-507.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-46-99960-6
Article copyright: © Copyright 1946 American Mathematical Society